If it was me, I wouldn't take a THING till I had a stool analysis. You say Accutane???? and penicillin for about ten years. My God, I'd love to know what is happening in your digestive system! Isotretinoin (the active in accutane) is a devil of a drug, I have seen personaly many cases of inflammatory bowel disease in patients taking accutane. They sayy the inflam. bowel disease is "rare" in folks who take this drug, but look at the wikipedia page on this crap: http://en.wikipedia.org/wiki/Isotretinoin
Do some Dr. Google searches, the combo of isotretinoin and Antibiotics can create serious digestive issues. You may have drug residues in your liver still.
A CDSA (comprehensive stool test) will dig up a lot of very usful information. I'd like to know for example what your sIgA levels are. This is your digestive system's immune marker. You may need to "clean up" first before you can seriously get that digestive system working really well. If you don't recover on the above mentioned suggestions, and keep on recovering, get the stool test.